Yes, it's a sad, sad story. I can't help singing that song whenever I think of my boobs. I used to be comfortable with them, something like a 34 B/C as of a couple years ago.
But over the past year it seems like they've just shrunk and shrunk. I can't fit my old bras and I'm back into the little ones I had kept in the back of my drawer. It seems like whenever I pick up running again they disappear.
So, I've been pretty lazy to see if they decide to come back. Nothing!
I'm not on any medication, either. I know they say it takes a while for your breasts to develop fully... but I'm 17. Shouldn't they be growing gradually, not vice versa?
Mmm.. being melodramatic perhaps, but I'd just like to know what's going on here.
No, you're not being melodramatic, but what you are describing isn't too strange.
A few simple explainations for this one...
When you exercise vigorously, for example running, and your caloric intake isn't quite sufficient to get you through said exercise, you lose weight. More specifically, body fat.
Granted, when people lose weight, they see changes in various parts of their bodies. For example, some people may lose weight off of their thighs, tummies, etc. It is perfectly understandable that the size of your breasts could shrink with exercise and corresponding weight loss.
Any suggestions for your predicament? Increase your caloric intake-vigorous exercise requires more calories to get you through the day. Also, if you notice a *GREAT* or sudden change in your breast size, without any other change of your weight, see a doctor to rule out other problems.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.